# SDR SWIA201024805

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 35,276 hours, 45,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEAR FLOOR AT MAIN CABIN DOOR FELL OFF.  (FLT 7767)  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY.
